Advertisment
Indian Journal of Nephrology About us |  Subscription |  e-Alerts  | Feedback | Login   
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size
 Home | Current Issue | Archives| Ahead of print | Search |Instructions |  Editorial Board  

Users Online:346

Official publication of the Indian Society of Nephrology
 ~   Next article
 ~   Previous article
 ~   Table of Contents

 ~   Similar in PUBMED
 ~  Search Pubmed for
 ~  Search in Google Scholar for
 ~Related articles
 ~   Citation Manager
 ~   Access Statistics
 ~   Reader Comments
 ~   Email Alert *
 ~   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1670    
    Printed42    
    Emailed0    
    PDF Downloaded82    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2016  |  Volume : 26  |  Issue : 4  |  Page : 294-297

Karyomegalic interstitial nephropathy following ifosfamide therapy


1 Department of Nephrology, Jawaharlal Institute of Postgraduate Medical Education and Research, Puducherry, India
2 Department of Pathology, Jawaharlal Institute of Postgraduate Medical Education and Research, Puducherry, India
3 Department of Medical Oncology, Jawaharlal Institute of Postgraduate Medical Education and Research, Puducherry, India

Correspondence Address:
P S Priyamvada
Department of Nephrology, Jawaharlal Institute of Postgraduate Medical Education and Research, Puducherry - 605 006
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0971-4065.171233

Rights and Permissions

Ifosfamide (IFO), an alkylating agent used for the management of solid organ tumors, can cause reversible Fanconi's syndrome and acute kidney injury. Karyomegalic interstitial nephropathy (KIN) is a rare form of chronic tubulointerstitial nephritis, initially described as a familial nephropathy in adults. So far, four cases of KIN have been reported in pediatric and adolescent population following treatment with IFO. We report a 22-year-old man who developed renal dysfunction following IFO therapy for relapsed Hodgkin's lymphoma. Renal biopsy revealed chronic tubulointerstitial nephritis with atypical tubular epithelial cells showing nuclear enlargement and hyperchromasia, consistent with a diagnosis of KIN. The renal function improved following a short course of corticosteroids.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Indian Journal of Nephrology
Published by Wolters Kluwer - Medknow
Online since 20th Sept '07